# SDR SWAA2025021183007

- Difficulty date: January 4, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT LT WING 2024-779218<[01] ON STEP 2: TOOL USED AUDIBLE BOND TESTER PN: S-3; SN: 064; DUE DATE: 27 AUG 25.;[02] REPAIRED IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT LT WING IAW EA 25-157-00136-WIP1. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] JOB COMPLETED RII.
